Couldn't find what you looking for?

TRY OUR SEARCH!

About 2 weeks ago I switched from a full BC pill to a "mini pill." I've been under a huge amount of stress lately with work & my doctor decided I shouldn't take estrogen for a couple of months until I got my stress level back under control. I've had very tender nipples for several days now. After reading all of your replies, I'm glad to see the correlation between stopping medication containing estrogen + sore nipples a week or so later.

Not nearly as worried about pregnancy now!
Reply

Loading...

I stopped my bc in mid June and have been ttc since. My first month off of my bc, I had extremely sore nipples and cramping like I've never had before. This lasted for almost 2 weeks before I got my period. Every period I have had since has been like that. It is very frustrating since my husband and I are ttc and all of my pms symptoms are the same as pregnancy ones!
Reply

Loading...

I can feel all of your guys' frustration. I stopped taking bc in June so my husband and I could have a baby. Since then, every month, 1-2 weeks before I am due to get my period, I get incredibly sore nipples and really bad cramping. It is very frustrating since I never had these pms symptoms before I started taking bc, and they are the same symptoms you would experience if you were pregnant. I have since started using a BBT and OPK's to try to conceive.
Reply

Loading...

i had unproted sex and i was going back on the pill but mess up on them so i have to wait to next month but i had sex a day before my period this month and it was the 11 of this month and know the 27 my nipple are hurting and have really bad cramps but i alreday had a period and i never get cramps or my boobs hurting when on my period what do think iam worried some help me out please ism barley 21 i love kid but right know i dont know if iam ready but wouldn't mind if happens !!
Reply

Loading...

I came off birth control about a month and a half ago and have been having unprotected sex. My first period of bc was barely anything. A few weeks later I experienced really bad cramping during the night. I was concerned so I called my doctor's office and spoke with the nurse practitioner. She said the pain could be because my body is adjusting to producing the hormones that the pill has given my body for the last 8 years, or it could also be because I was ovulating. I experienced the same horrible cramp immediately after sex two days later so I don't think it was ovulation unfortunately. I am really confused and frustrated, but my nurse assures me my body is just adjusting to the pill, and every person's body adjusts differently.

I also have had sore breasts on and off since coming off the pill, and periodic light cramping, which my nurse also assures me is normal. I suggest calling and speaking with your OB/GYN or nurse practitioner if you are concerned.
Reply

Loading...

Hi, Sorry i don't have an outcome as they still hurt but i've been off the pill for about 5 months now and Since then every month has been different, one month i had bad cramps while ovulating, another i had the worst mood swings, another gave me super painful period and this month my nipples are super tender and have been for about two weeks. Even going down stairs makes them hurt! I THINK its just my body getting used to it's normal hormone levels after 3-4 years on the pill so i'm not going to worry about it yet unless it continues to be a problem but for peace of mind just speak to the nurse at your GP's surgery.
Reply

Loading...

I've been off the pill for a little over a month now, and i dont think my body has regulated from being on itto start ovulating. Everything is normal, just my nipples are so sensitive, almost like they're bruised if i touch them. I have a feeling that it's due to coming of BC, but me and my boyfriend have had a few incidences where we had sex unprotected. Should i see a doctor, or take a pregnancy test if idontget my next period? im due in a week.
Reply

Loading...

i am so glad this isnt just me. i stopped birth control about 3 weeks ago and my nipples are so sore i cannot believe it. i also got some sharp back pains but i only seems to got them when i was eating. i was on yasmin/yaz for 5 years and now im kicking myself for ever going on it.

i can deal with the back pain but my nipples are killing me.
Reply

Loading...

This is happening to me! I was taken off ortho novum and put on the mini pill a week ago and now my nipples are killing KILLLLLING me.
Reply

Loading...

After taking the pill for 3 years, I decided to stop at the end of 2008 in the hope that my partner and I can start trying for a baby later this year. (As it is advised to wait until roughly 3 months of coming off the pill before trying go conceive.)

However, after stopping the pill (December 08) and having my last period starting 25th December, I have had no further period, which would have been due around the end of January but have been suffering cramp/abdomen discomfort for a couple of weeks now.

I have had advice that your own body's period can take up to 3 months to regulate once coming off the pill. But it worries me none the less.


I had irregular periods before going on the pill, and don't want this to effect my likeliness to conceive.
Reply

Loading...

Get the book Taking Charge of Your Fertility on Amazon. I'm in a similar situation, coming off the pill, and this book made me realize the reasons for all of my symptoms. It's very easy to understand and will help you to understand what seems like irregularity in your cycle. I can't recommend it highly enough.

By the way, the reason for the sore nipples and cramps could be ovulation. Do you know how to recognize the signs?
Reply

Loading...

cant believe I just came on this page as I am off Nuva ring 3 weeks now and nipples are tender and swoollen , pain on and off in Pelvic area and lower back. I have had only protected sex since coming off the ring so cant be pregnant. Wondering about cysts etc. I intend to see a doctor this week and will let u guys know what they say. Please keep me posted on any developments with you guys. %-) %-)
Reply

Loading...

Hi there, can you tell me how you're doing? You said that you were going to the doctor this week and I'd love to hear how it goes, and I hope that you're doing well. Keep me posted, okay?
Reply

Loading...

I am soo happy I read this post! I stopped taking my BC on July 18th (mid cycle) (5 weeks ago). Within a week or two I had terrible cramping in my lower abdomen and pelvic area. I have also had sore nipples that seem to only hurt when I touch them. In the last few weeks (3-4 weeks after stopping them) I have been very irritable and annoyed and noticed an increase in the oilyness of my skin. Unfortunately these seem to be common signs of not taking the pill, as I tested for pregnancy and am not pregnant! Good luck to everyone and I hope our symptoms go away soon!!!! :O
Reply

Loading...

I have just come off the 'minipill' just under two weeks ago. Started feeling cramps after the first week, sore breasts and nipples a couple days after that. I have constantly had sore breasts on this bc..but never nipples as far as I recall. I did have unprotected sex where my boyfriend pulled out..I'm worried, but as I don't get a period on the pill (it's been 11 months) I also don't exactly think it's likely to get pregnant. It's nice to read about all these people having similar symptoms as me. I wish you would all reply after and let us know if you actually were pregnant. I took a pregnancy test but it read negative, I think it's too early to really tell though.
Reply

Loading...